Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



A canonical extension for analytic functions on Banach spaces

Author: Ignacio Zalduendo
Journal: Trans. Amer. Math. Soc. 320 (1990), 747-763
MSC: Primary 46G20
MathSciNet review: 1001952
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Given Banach spaces $ E$ and $ F$, a Banach space $ {G_{EF}}$ is presented in which $ E$ is embedded and which seems a natural space to which extend $ F$-valued analytic functions. Any $ F$-valued analytic function defined on a subset $ U$ of $ E$ may be extended to an open neighborhood of $ U$ in $ {G_{EF}}$. This extension generalizes that of Aron and Berner. It is also related to the Arens product in Banach algebras, to the functional calculus for bounded linear operators, and to an old problem of duality in spaces of analytic functions. A characterization of the Aron-Berner extension is given in terms of continuity properties of first-order differentials.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46G20

Retrieve articles in all journals with MSC: 46G20

Additional Information

Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society